Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10085
Title: Controllability of retarded semilinear fractional system with non-local conditions
Authors: Arora U.
Sukavanam, Nagarajan
Published in: IMA Journal of Mathematical Control and Information
Abstract: In this article, sufficient conditions have been obtained for the controllability of retarded semilinear fractional system with non-local conditions using the compactness of the non-linear function. The Nussbaum fixed point theorem combined with the theory of strongly continuous semigroup and fractional calculus are the main tools used in this problem. Finally, some examples have been provided to illustrate the application of the obtained results. © The authors 2017.
Citation: IMA Journal of Mathematical Control and Information (2018), 35(3): 689-705
URI: https://doi.org/10.1093/imamci/dnw070
http://repository.iitr.ac.in/handle/123456789/10085
Issue Date: 2018
Publisher: Oxford University Press
Keywords: controllability
fractional order system
Nussbaum fixed point theorem
retarded delay
ISSN: 2650754
Author Scopus IDs: 9637637300
12804420600
Author Affiliations: Arora, U., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Sukavanam, N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Funding Details: Ministry of Human Resource Development (Grant code:-MHR-02-23-200-304 to U.A.) for their financial support to carry out her research work.
Corresponding Author: Arora, U.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: urvashiaroraiitr@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.